# SDR DHL2002366004

- Difficulty date: May 3, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SELECTING FLAPS 8 DEGREES, FLAPS JAMMED AT ABOUT 0 DEGREES, SLATS WERE 16 DEGREES.  COMPLETED ABNORMAL PROC FOR JAMMED FLAPS & LANDED.  FOUND FLAPS OVERTRAVELED TO UP POSITION.  DISCONNECTED TORQUE LIMITER RIG FLAP TO UP POSITION.  RECONNECTED TORQUE LIMITER.  RUN FLAPS OPERATE NORMAL MM 27-50-00.
